# SDR UALA2011022100882

- Difficulty date: February 19, 2011
- Submitted: February 24, 2011
- Operation: Air carrier
- Aircraft: N121UA
- Make and model: Boeing 747422
- Aircraft serial: 29167
- Aircraft time: 49,397 hours, 5,878 cycles
- Engine: Pwa PW4056
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Part number: 2610000101
- Part serial: 0725
- Condition: Smoke
- Location: Galley
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

OVEN IN 1ST CLASS GALLEY LOCATION 428, UPON START UP, THE OVEN STARTED TO SMOKE F/A UNABLE TO IDENTIFY SOURCE OF SMOKE.  SAMC TEXT: F/A SELECTED OVEN TO OFF AND SMOKE CLEARED. DEFERRED OVEN 11 IN FIRST CLASS IAW MEL.  REPLACED FIRST CLASS OVEN IAW MM.
